# SDR CALA2023062802045

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737-9
- Aircraft serial: 30128
- Aircraft time: 58,548 hours, 24,046 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fastener
- Part number: UNKNOWN
- Condition: Missing
- Location: Rh Wing Ld Edge
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 PASSENGER REPORTS MISSING FASTENERS RIGHT WING LEADING EDGE INBOARD OF THE NO.2 ENGINE. INSPECTED RIGHT WING INBOARD FIXED LEADING EDGE UPPER SKIN. FOUND LOOSE AND DAMAGED FASTENERS AND NO MISSING FASTENERS. REMOVED AND REPLACED LOOSE AND DAMAGED FASTENERS REF SRM 51-40-02.
